# SDR CALA0400520

- Difficulty date: May 24, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 6,672 hours, 2,795 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim Switch
- Part number: 10622202
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE ELECTRIC RUDDER TRIM FAILED IN OPERATION TO THE LEFT WHILE IN CRUISE PORTION OF FLIGHT FROM TPA TO EWR.  OPERATION TO THE RIGHT WAS NORMAL.  IF MOVED TO THE RIGHT THE TRIM COULD NOT BE RETURNED TO THE LEFT AT ALL.  THE AIRCRAFT WAS DIVERTED TO MCO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RUDDER TRIM SWITCH AT FAULT.  THE RUDDER TRIM SWITCH WAS REMOVED AND REPLACED IAW MM 27-11-94 AND FUNCTIONAL CHECKS WERE GOOD.
